Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Maximal separation theorems for convex sets


Author: Victor Klee
Journal: Trans. Amer. Math. Soc. 134 (1968), 133-147
MSC: Primary 52.30
DOI: https://doi.org/10.1090/S0002-9947-1968-0235457-9
MathSciNet review: 0235457
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Fenchel, A remark on convex sets and polarity, Comm. Sém. Math. Univ. Lund (Medd. Lunds Univ. Math. Sem.) Tome Supplémentaire, 1952, 82-89. MR 0051535 (14:495a)
  • [2] D. Gale and V. Klee, Continuous convex sets, Math. Scand. 7 (1959), 379-391. MR 0117659 (22:8435)
  • [3] V. Klee, Convex sets in linear spaces, Duke Math. J. 18 (1951), 443-466. MR 0044014 (13:354f)
  • [4] -, Strict separation of convex sets, Proc. Amer. Math. Soc. 7 (1956), 735-737. MR 0081444 (18:404a)
  • [5] -, Some characterizations of convex polyhedra, Acta Math. 102 (1959), 79-107. MR 0105651 (21:4390)
  • [6] -, Asymptotes and projections of convex sets, Math. Scand. 8 (1960), 356-362. MR 0158309 (28:1534)
  • [7] -, Asymptotes of convex bodies, Math. Scand. 15 (1967), 89-90. MR 0212679 (35:3546)
  • [8] Th. Motzkin, Beiträge zur Theorie der linearen Ungleichungen, Dissertation, Basel, 1936.
  • [9] -, Linear inequalities (mimeographed lecture notes), Univ. of California, Los Angeles, 1951.
  • [10] R. T. Rockafellar, Polyhedral convex sets with some closed faces missing, (unpublished manuscript).

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 52.30

Retrieve articles in all journals with MSC: 52.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0235457-9
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society